# SDR AWKA20191227001

- Difficulty date: December 25, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N545XJ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20278
- Aircraft time: 11,893 hours, 5,323 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 302270403
- Part serial: 0159
- Condition: Failed
- Location: Proximity Sensor
- Part time: 12,584 hours, 5,693 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

WHILE EN ROUTE, FLIGHT CREW RECEIVED AN AMBER WOW FAIL AND CYAN PROX SYS FAIL CAS MESSAGES. AFTER DISCUSSION WITH MX CONTROL, CREW ELECTED TO CONTINUE ON TO BED AND DECLARED AN EMERGENCY WITH APPROACH CONTROL, ADVISING THEM THAT THEY MAY NOT HAVE SUFFICIENT DIRECTIONAL CONTROL TO TAXI CLEAR OF THE RUNWAY. CREW LANDED WITHOUT INCIDENT AND WAS ABLE TO TAXI CLEAR OF THE RUNWAY. PER THE RESULTS OF THE MDC DOWNLOADS, THE PROXIMITY SENSOR ELECTRONIC UNIT (PSEU) WAS REPLACED ALONG WITH SWAPPING THE NR 1 & 2 SPOILER ELECTRONIC CONTROL UNITS (SECU) FOR MONITORING. OPERATIONAL CHECKS WERE NORMAL OF THE PSEU & SECU, NO DEFECTS NOTED. THE AIRCRAFT WAS RETURNED TO SERVICE.
